# SDR CALA2024080800394

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 94,951 hours, 20,704 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 7586631
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

R HYD QTY EICAS DURING CRUISE. .45 QTY WITH RF FLAG SEE LOGPAGE 8848118 FOR DEFECT TROUBLESHOOTING AND RECTIFICATION.HYD LEAK FROM RIGHT PYLON. HYD SYSTEM IS AT .37% AFTER LANDING FOUND LARGE LEAK FROM RH PYLON. OPEN RH PYLON HYD BAY DOOR AND FOUND AREA VERY WET WITH HYDRAULIC FLUID. TURNED O N RH ACMP TO PRESSURISE RH HYDRAULIC SYSTEM FOR LEAK CHECK I.A.W AMM: 29-00-98-211-801-C1 REV 134 20/MAY/2024, AND FOUND LARGE L DEPRESSURISED RH HYDRAULIC SYSTEM AND RESEVOIR I.A.W AMM: 29-11-00-862-053 REV 134 20/MAY/2024. PERFORMED INSPECTION OF RH EDP PRESSURE AND CASE DRAIN FILTERS I.A.W AMM: 29-11-00-206-438 REV 134 20/MAY/2024. NIL FINDINGS, . PRESSURE AND CASE DRAIN FILTERS AND PRESSURE FILTER DPI.  DPI REPLACED, EDP CASE DRAIN FILTER AND PX FILTER REPLACED IAW AMM 29-11-17-004-001. LEAK CHECK AND ENGINE IDLE RUN CARRIED OUT, NIL LEAKS DETECTED. HYD SYSTEMS REPLANISHED,24QTS ADDED ACROSS CTR L/H AND R/H.
